# SDR DL757001766

- Difficulty date: September 12, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 46 hours, 31 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 256003551
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ODOR OF UNDETERMINED ORGIN IN FWD GALLEY AREA (OVERHEAD VENT) SEEMS TO DIMINISH WHEN OVENS TURNED OFF, BUT NOT GO AWAY COMPLETELY.  NO OTHER ABNORMAL INDICATIONS.  REQUEST MAINT INVESTIGATE BEFORE FURTHER FLIGHT.  MAINT RAN OVENS, INSPECTED COMPONENTS IN AREA, NO DISCREPANCIES FOUND.  SUSPECT CONTAMINATION OF NEW OVENS/BURNED SAUCE ON OVEN RACKS FOR PRODUCING UNUSUAL AROMA.  SMELL WAS NOT ELECTRICAL.
